# SDR DALA1169230923

- Difficulty date: August 11, 2008
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 53,292 hours, 42,199 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Damaged
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR MARK UPPER COWL DOOR ASSEMBLY.  LEFT SIDE REPAIRED IAW EA 09-056907-12 ME05.
